Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Some locally one-dimensional difference schemes for parabolic equations in an arbitrary region


Author: Bert Hubbard
Journal: Math. Comp. 20 (1966), 53-59
MSC: Primary 65.68
DOI: https://doi.org/10.1090/S0025-5718-1966-0187415-2
MathSciNet review: 0187415
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J. H. Bramble and B. E. Hubbard, On the formulation of finite difference analogues of the Dirichlet problem for Poisson’s equation, Numer. Math. 4 (1962), 313–327. MR 149672, DOI https://doi.org/10.1007/BF01386325
  • Jim Douglas Jr., On the numerical integration of $\partial ^2u/\partial x^2+\partial ^2u/\partial y^2=\partial u/\partial t$ by implicit methods, J. Soc. Indust. Appl. Math. 3 (1955), 42–65. MR 71875
  • J. Douglas & J. Gunn, "A general formulation of alternating direction methods." (To appear.)
  • Bert E. Hubbard, Alternating direction schemes for the heat equation in a general domain, J. Soc. Indust. Appl. Math. Ser. B Numer. Anal. 2 (1965), 448–463. MR 196952
  • D. W. Peaceman and H. H. Rachford Jr., The numerical solution of parabolic and elliptic differential equations, J. Soc. Indust. Appl. Math. 3 (1955), 28–41. MR 71874
  • A. A. Samarskiĭ, An efficient difference method for solving a multidimensional parabolic equation in an arbitrary domain, Ž. Vyčisl. Mat i Mat. Fiz. 2 (1962), 787–811 (Russian). MR 183127

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68


Additional Information

Article copyright: © Copyright 1966 American Mathematical Society